加载中…
The Tur'{a}n number of a graph , , is the maximum number of edges in a simple graph of order which does not contain as a subgraph. Let denote disjoint copies of a path on vertices. In this paper, we determine the value and characterize all extremal graphs. This extends a result of Bushaw and Kettle [N. Bushaw and N. Kettle, Tur'{a}n Numbers of multiple and equibipartite forests, Combin. Probab. Comput., 20(2011) 837-853.], which solved the conjecture proposed by Gorgol in [I. Gorgol. Tur'{a}n numbers for disjoint copies of graphs. {\it Graphs Combin.}, 27 (2011) 661-667.].

生成讲解博客的中文版本

生成AI智能校验的中文版本